# SDR SWAA032370

- Difficulty date: October 27, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 52,780 hours, 39,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR FLOOR ATTACH BRACKETS CORRODED.  REMOVED AND REPLACED BRACKETS PER SRM.
